# SDR UIEA2019042213917

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,794 hours, 16,940 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 3045
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L SYSTEM BACKGROUND WX RDR PAINTS RED( REMOVED & REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01. NO DEFECTS NOTED, OPS CKD GOOD. )
